Vol. 14, No. 5, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 8, 1777–2003
Issue 7, 1547–1776
Issue 6, 1327–1546
Issue 5, 1025–1326
Issue 4, 777–1024
Issue 3, 521–775
Issue 2, 231–519
Issue 1, 1–230

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
$p$-adic distribution of CM points and Hecke orbits I: Convergence towards the Gauss point

Sebastián Herrero, Ricardo Menares and Juan Rivera-Letelier

Vol. 14 (2020), No. 5, 1239–1290

We study the asymptotic distribution of CM points on the moduli space of elliptic curves over p, as the discriminant of the underlying endomorphism ring varies. In contrast with the complex case, we show that there is no uniform distribution. In this paper we characterize all the sequences of discriminants for which the corresponding CM points converge towards the Gauss point of the Berkovich affine line. We also give an analogous characterization for Hecke orbits. In the companion paper we characterize all the remaining limit measures of CM points and Hecke orbits.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

equidistribution, elliptic curves, Hecke correspondences
Mathematical Subject Classification 2010
Primary: 11G15
Secondary: 11F32, 11S82
Received: 3 November 2018
Revised: 16 November 2019
Accepted: 6 February 2020
Published: 13 July 2020
Sebastián Herrero
Instituto de Matemáticas
Pontificia Universidad Católica de Valparaíso
Ricardo Menares
Facultad de Matemáticas
Pontificia Universidad Católica de Chile
Juan Rivera-Letelier
Mathematics Department
University of Rochester
United States